# SDR CALA2025012402021

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 108,013 hours, 19,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L GIRT BAR HAS BECOME DISENGAGED FROM PRONGS AT AFT END. BUSTLE HAS BEEN REMOVED, PINS INSTALLED. RENDER SAFE CHECKLIST IS OUT-OF-SYNC DUE TO UNINTENTIONAL CIRCUMSTANCES. REMOVED DEBRUIS AND CLEANED FLOOR FITTING APPLYED LUB AND CYCLED DOOR 1L SEVERAL TIMES TO RESET . REF AMM 12-21-20 AND AMM 25-66 -06 FOR DOOR BUSSTLE INSTALLATION AND DOOR SAFETY PIN STOWED
